Thanks for the additional space! I'm not sure why he has made this decision, only to say (without planting a "seed of expectation" - he works this way) that i would be pleasantly surprised. I would GREATLY appreciate someone enlightening me who has perhaps walked this path. I'm a little nervous about the outcome..and what he expects will happen. Thanks!
13 Dec 2013
Hi John; " Without planting a seed of expectation " I believe that you, John,
will be pleasantly surprised and delighted. I have been taking Klonopin
for many years and it works very well. Best Wishes and let us know how
you are feeling. "No need to be nervous" at all.~~DD~~
17 Dec 2013
Klonopin is more "stable", and stays in your system much longer than Xanax. I also switched from Xanax to Klonopin mainly because as the Xanax would "wear off", I would reach for an "extra dose" which was always making me come up short near refill time. And also because the "withdrawls" from Xanax are both brutal AND dangerous. I had 2 seizures from Xanax withdrawls, even if only 1 or 2 days going without. I am now "VERY FUNCTIONAL" on the Klonopin, and will "never switch back to Xanax". I went from Xanax 2Mg. 3 times a day to Klonopin 2Mg. "twice a day". It's a very easy transition, so don't be alarmed. Good Luck.
14 Jan 2014
As a heatlhcare professional and a a person who has taken xanax for the same amount of time and dosage, you have received a little to much "ahppy" thoughts about the switch. There seems to be no real person who talks about your direct question. So, as a person who was switched 2 months ago, strangely right through the holidays, which in the medical field is a big RED FLAG, depression and a time that can be a stressful time for many was a shock.
As for me this is what I experienced. It is not that great if you want to hear the "all is well" talk. I have had a very uneasy feeling for these past two months. My moods have shifted and I have had some nervousness that I have not felt in decades. I am easy nauseated. Xanax would always take care of that and now I wake up with nausea on many mornings. Klonopin does nothing for this. This has a lot to do with our dosage we were on as well as the bio chemistry that has been changed in our CNS.
As a Ortho/Neuro surgeon it is very disheartening to have to deal with this. I am a doctor who is being treated as though my colleagues DES fears are more important than my well being. Xanax was prescribed to me and I can really say that it got me through medical school for I know I would not have been able to without it.
So to answer your question with a remedy is this. Unless you are also taking a prescription narcotic, there is no reason you cannot find another physician who understands your needs if you feel as though Klonopin is not for you. One thing I could tell you is that you can always use the very reason that I did and was put back on Xanax, it creates ED. You may look that one up This is only if switching physicians is not an option.
Remember this though, only you know what is working for you and what is not. If Klonopin is working for you it is a great switch. The lasting longer is purely metaphysical and partial psychological. If it were not than we would not be having this conversation. Xanax is stronger and lasts about the same with a half life of about 7.2 hours. So what I am saying is if you are uneasy and feel any symptoms from the pass, very hard to misidentify, do not hesitate to find the relief you deserve and you should never feel any guilt for doing so. If you are a better you on he Xanax vs.the Klonopin demand that you be allowed the relief you obviously managed well for 20 years.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... day the klonopin has stop working i even tried 4 mg and nothing it makes me feel more down should i ask doctor to switch benzo and any ...
3 answers • 6 Mar 2013
... too 5mg a day. I am scared today is day 2. Am I strong enough to do this? I was prescribed 3mg of xanax and been taking 2mg of klonopin from a ...
4 answers • 28 Nov 2013
ativan was the "papa" of benzos. I took his meaning to be order of strength. Is this correct?
1 answer • 8 Mar 2014